# SDR IPXA2016040701766

- Difficulty date: March 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AVB758121
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, 2 PYLON AFT FAIRING 457JR FWD.  UPPER WEB IS CRACKED. REPAIRED CRACKED NR 2 PYLON AFT FAIRING WEB IAW EA 011-5450-01-A6183 -A AND EO MD11-5440-60412-A.
